# SDR ASAA2019051829377

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 45,734 hours, 13,671 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Power Unit
- Part number: 1152464265
- Part serial: 115246401675
- Condition: Failed
- Location: E&E Bay
- Part time: 45,741 hours, 13,675 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR FAILS TO COME ONLINE. GROUNDED - YES. FOUND START POWER UNIT FAULTY. REMOVED AND REPLACED START POWER UNIT IAW AMM 49-41-71. OPS CHECKS GOOD. VERIFIED APU GENERATOR COMES ONLINE AFTER APU START ON BATTERY.
